中国综合性科技类核心期刊(北大核心)

中国科学引文数据库来源期刊(CSCD)

美国《化学文摘》(CA)收录

美国《数学评论》(MR)收录

俄罗斯《文摘杂志》收录

留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

图的空间理论:与图有关的线性代数理论(下)

任韩 吴昊

任韩, 吴昊. 图的空间理论:与图有关的线性代数理论(下)[J]. 华东师范大学学报(自然科学版), 2012, (6): 139-156.
引用本文: 任韩, 吴昊. 图的空间理论:与图有关的线性代数理论(下)[J]. 华东师范大学学报(自然科学版), 2012, (6): 139-156.
REN Han WU Hao, . Space theory on graphs: The linearly independence methods in graph theory (II)[J]. Journal of East China Normal University (Natural Sciences), 2012, (6): 139-156.
Citation: REN Han WU Hao, . Space theory on graphs: The linearly independence methods in graph theory (II)[J]. Journal of East China Normal University (Natural Sciences), 2012, (6): 139-156.

图的空间理论:与图有关的线性代数理论(下)

详细信息
  • 中图分类号: O157.5

Space theory on graphs: The linearly independence methods in graph theory (II)

  • 摘要: 对图的空间理论(尤其是圈空间)进行了总结: 介绍了目前在这个方面的重要理论, 结果和方法. 与经典的组合矩阵等方法不同的是, 本文侧重于介绍各种数域上的有限空间理论和方法对于图的组合结构的作用和影响.
  • [1] {1}

    BONDY J A, MURTY U S R. Graph Theory [M]. GTM244 Berlin: Springer,

    2008.
    {2}

    BABAI L, FRANKL P. Linear Algebra Methods in Combinatorics [M]. To

    Appear.
    {3}

    LIU Yanpei. Embeddability in Graphs(in Chinese) [M]. Beijing:

    Science Press Beijing, 2010: 241-244.
    {4}

    THOMASSEN C. Totally odd $K$-4 subdisions in 4-chromatic graphs [R].

    Math Report No.1998-04. Denmak: Technical Uni of Denmark, 1998.
    {5}

    REDEI L. Ein kombinatorischer Satz [J]. Acta Litterarum ac

    Scientiarum Szeged, 1934(7): 39-43.
    {6}

    FORCADE R. Parity of paths and circuits in tournaments [J]. Discrete

    Mathematics, 1973(6): 115-118.
    {7}

    SZELE T, Kombinatorische Untersuchungen uber den gerichteten

    vollstandigen Graphen [J]. Mat Fiz Lapok, 1943(50): 223-256.
    {8}

    ADAM A. Bemerkungen zum graphentheoretischen Satze von I, Fidrich

    [J]. Acta Math. Acad Sci Hungar, 1965(16): 9-11.
    {9}

    TUTTE W T. On Hamiltonian circuits [J]. J London Mathematical

    Society, 1968(21): 98-101.
    {10}

    THOMASON A. Hamiltonian cycles and uniquely colourable graphs

    [C]//Advances in Graph Theory: Annals of Discrete Mathematics 3.

    Amsterdam: North-Holland, Amsterdam, 1978: 259-268.
    {11}

    KRAWCZYK A. A note on finding a second hamiltonian cycle in cubic

    graphs[J]. Preprint, Dec 5, 1995.
    {12}

    BLOKHUIS A. Polynomials in Finite Geometrial and Combinorics, in

    Surveys in Combinatorics [C]//Proc. $14^\mathrm{th}$ British

    Combinatorial Conference, London Math. Soc. Lecture Notes Ser. 187.

    Cambridge: Combridge University Press, 1993, 35-52.
    {13}

    THOMASSEN C. Whitney's 2-switching theorem, cycle space, and arc

    mappings of directed graphs [J]. Journal of Combinotorial Theorry

    Ser B, 1989(46): 257-291.
    {14}

    BONDY J A, LOVASZ L. Cycles through specified vertices of a graph

    [J]. Combinatorica, 1981(1): 117-140.


    {15}

    TUTTE W T. How to draw a graph [J]. Proceedings of the London

    Mathematical Society, 1963(13): 743-768.
    {16}

    REN Han, LIU Yanpei, MA Dengju, et al. Generating cycle space of

    graph on surfaces with mall genera [J]. European J Combinatorics,

    2004(25): 1087-1105.
    {17}

    REN Han, DENG Mo. Short cycles structures and an open problem by

    Mohar and Thomassen [J]. Science in China Ser A, 2006, 49(2):

    212-224.
    {18}

    HARTMAN I B A. Long cycles generate the cycle space of a graph [J].

    European J Combinatorics, 1984(4): 237-246.
    {19}

    WHITNEY H. Congruent graphs and the connectivity of graphs [J].

    American J Mathematics, 1932(45): 150-168.


    {20}

    GOLDERG M, MOON J W. Arc mappings and tournament isomorphisms [J]. J

    London Mathematical Society, 1971(3): 373-384.
    {21}

    MCCUAIG W D, ROSENFELD M. Parity of edges containing specified edges

    [C]//Cycles in Graphs: Annals of Discrete Mathematics 27. Amsterdam:

    North-Holland, 1985: 419-431.
    {22}

    LOVASZ L. Problem 5 [J]. Periodica Mathematica Hungariaca, 1974(4):

    82.
    {23}

    REN Han, DENG Mo. Minimum cycle bases for graphs on surfaces [J].

    Discrete Math,  2007(307): 2654-2660.
    {24}

    REN Han, CAO Ni. Finding short cycles in embedded graphs [J]. Front

    Math in China, 2010, 5(2): 319-327.
    {25}

    REN Han, CAO Ni. Finding more short cycles in weighted graphs [J].

    Submitted.
    {26}

    ROBERTSON N, SEYMOUR P D. Graph minors XIII: The disjoint paths

    problem [J]. J Combinatorial Theory Ser B, 1995, 63: 65-110.
    {27}

    SEYMOUR P D. Matroid minors [M]//Handbook of Combinatorics.

    Amsterdam: North-Holland, 1985: 419-431.
    {28}

    WHITNEY H. Planar graphs [J]. Fund Math, 1933(21): 73-84.
    {29}

    LEFSHETZ S. Planar graphs and related topics [J]. Proc Nat Acta Sci,

    1965, (54): 1763-1765
    {30}

    MACLANE S. A combinatorial condition for planar graphs [J]. Fund

    Math, 1937, (28): 22-32.
  • 加载中
计量
  • 文章访问数:  1939
  • HTML全文浏览量:  15
  • PDF下载量:  2177
  • 被引次数: 0
出版历程
  • 收稿日期:  2011-10-01
  • 修回日期:  2012-01-01
  • 刊出日期:  2012-11-25

目录

    /

    返回文章
    返回